I was wondering does prozac make you sweat? Does anyone know if it make you sweat? I am going through pre-menopause & I was wondering if it is contributing to me sweating profusely sometimes! I stopped taking the mood stabilizer cuz it broke me out with a rash & it had me sweating super heavy & it made me feel like I could not breathe most of time. Now I prefer prozac & it has helped me a lot since I been taking it & the other antidepressents stopped working. The zoloft made me forgetful & gain too much weight. The pristique seemed like it was okay at first & then I realized that it made me feel like I was on edge or in a rush & I seem 2 not be able to cope as good as I cope with life on prozac! I hope the prozac never stop working for me, cuz it helps me feel calm & calmer at times. I like prozac out of all the other meds I tried. I hope u feel better. So anyhoo, back to your question...
When I started on prozac the first 2 weeks were where the side effects are present & after that, the prozac balanced out & I don't seem 2 have any side effects. I know everyone reacts different, so after your 2nd week, you probably will feel better & the side effects should go away! Good Luck!
I take Prozac for my bipolar disorder. I have taken this for many years. It will cause you to sweat but that side effect is nothing compared to the good things like energy and weight control and happiness. Once it's in your system for a while it will settle down as all antidepressants take a bit of time to work properly. Be thankful for the weight loss as all the others will blow you up like a balloon!. I would be concerned about the breathing as that is a bad side effect..check with your doctor on that one as it could be dangerous. Good luck to you n hope you will be feeling better soon.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2011 • 4 answers
Posted 15 Sep 2011 • 4 answers
Posted 27 Mar 2013 • 2 answers
Posted 14 Apr 2013 • 2 answers
Posted 3 Sep 2013 • 1 answer